Extending Factorizations of Complete Uniform Hypergraphs

This is a preview of subscription content, access via your institution.

References

  1. [1]

    L. D. Andersen and A. J. W. Hilton: Generalized Latin rectangles, II, Embedding, Discrete Math. 31 (1980), 235–260.

    MathSciNet  Article  MATH  Google Scholar 

  2. [2]

    A. Bahmanian and M. Newman: Embedding factorizations for 3-uniform hypergraphs II: r-factorizations into s-factorizations, Electron. J. Combin. 23 (2016), paper 2.42, 14.

  3. [3]

    A. Bahmanian and C. Rodger: Embedding factorizations for 3-uniform hypergraphs, J. Graph Theory 73 (2013), 216–224.

    MathSciNet  Article  MATH  Google Scholar 

  4. [4]

    M. A. Bahmanian: Detachments of hypergraphs I: The Berge-Johnson problem, Combin. Probab. Comput. 21 (2012), 483–495.

    MathSciNet  Article  MATH  Google Scholar 

  5. [5]

    Zs. Baranyai: On the factorization of the complete uniform hypergraph, in: Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erdńs on his 60th birthday), Vol. I, 91–108. Colloq. Math. Soc. János Bolyai, Vol. 10. North-Holland, Amsterdam, 1975.

    Google Scholar 

  6. [6]

    Zs. Baranyai and A. E. Brouwer: Extension Of Colourings Of The Edges Of A Complete (uniform Hyper)graph, CWI Technical Report ZW 91/77, 1977.

    Google Scholar 

  7. [7]

    P. J. Cameron: Parallelisms of complete designs, Cambridge University Press, Cambridge-New York-Melbourne, 1976. London Mathematical Society Lecture Note Series, No. 23.

    Google Scholar 

  8. [8]

    R. Häggkvist and T. Hellgren: Extensions of edge-colourings in hypergraphs, I, in: Combinatorics, Paul Erdős is eighty, Vol. 1, Bolyai Soc. Math. Stud., 215–238. János Bolyai Math. Soc., Budapest, 1993.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to M. Amin Bahmanian.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Amin Bahmanian, M., Newman, M. Extending Factorizations of Complete Uniform Hypergraphs. Combinatorica 38, 1309–1335 (2018). https://doi.org/10.1007/s00493-017-3396-3

Download citation

Mathematics Subject Classification (2000)

  • 05C70
  • 05C65
  • 05C15